VOL. 16 · NO. 1 | March 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 16 (1), (March 1972)
No abstract available
Articles
H. L. Rosenzweig
Illinois J. Math. 16 (1), 1-10, (March 1972) DOI: 10.1215/ijm/1256052378
KEYWORDS: 57.10
No abstract available
Bernhard Amberg
Illinois J. Math. 16 (1), 11-25, (March 1972) DOI: 10.1215/ijm/1256052379
KEYWORDS: 20F25
No abstract available
Robert W. West
Illinois J. Math. 16 (1), 26-40, (March 1972) DOI: 10.1215/ijm/1256052380
KEYWORDS: 55B20
No abstract available
Gerald J. Porter
Illinois J. Math. 16 (1), 41-60, (March 1972) DOI: 10.1215/ijm/1256052381
KEYWORDS: 55F10
No abstract available
N. A. Friedman, D. S. Ornstein
Illinois J. Math. 16 (1), 61-68, (March 1972) DOI: 10.1215/ijm/1256052382
KEYWORDS: 28A65
No abstract available
Stephen H. McCleary
Illinois J. Math. 16 (1), 69-75, (March 1972) DOI: 10.1215/ijm/1256052383
KEYWORDS: 06A55
No abstract available
Richard M. Davitt
Illinois J. Math. 16 (1), 76-85, (March 1972) DOI: 10.1215/ijm/1256052384
KEYWORDS: 20D45
No abstract available
James J. Kaput
Illinois J. Math. 16 (1), 86-94, (March 1972) DOI: 10.1215/ijm/1256052385
KEYWORDS: 18A40
No abstract available
J. C. Beidleman, A. E. Spencer
Illinois J. Math. 16 (1), 95-101, (March 1972) DOI: 10.1215/ijm/1256052386
KEYWORDS: 20D25
No abstract available
Seth Warner
Illinois J. Math. 16 (1), 102-115, (March 1972) DOI: 10.1215/ijm/1256052387
KEYWORDS: 46J05, 13J99
No abstract available
Norman Blackburn
Illinois J. Math. 16 (1), 116-129, (March 1972) DOI: 10.1215/ijm/1256052388
KEYWORDS: 20J10
No abstract available
T. V. Panchapagesan
Illinois J. Math. 16 (1), 130-142, (March 1972) DOI: 10.1215/ijm/1256052389
KEYWORDS: 47B40
No abstract available
T. V. Fossum
Illinois J. Math. 16 (1), 143-153, (March 1972) DOI: 10.1215/ijm/1256052390
KEYWORDS: 20C05, 16A26
No abstract available
J. Malzan
Illinois J. Math. 16 (1), 154-157, (March 1972) DOI: 10.1215/ijm/1256052391
KEYWORDS: 20.80
No abstract available
G. Crofts, J. J. Masterson
Illinois J. Math. 16 (1), 158-165, (March 1972) DOI: 10.1215/ijm/1256052392
KEYWORDS: 46A40
No abstract available
Leonard Evens
Illinois J. Math. 16 (1), 166-181, (March 1972) DOI: 10.1215/ijm/1256052393
KEYWORDS: 20J05
No abstract available
Back Matter
Illinois J. Math. 16 (1), (March 1972)
No abstract available
Back to Top